# SDR SWAA2016092908282

- Difficulty date: August 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 63,275 hours, 37,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SPLICE CORRODED AT BS 986, BETWEEN RBL 25 TO 45.  REPAIRED FLOORBEAM IAW EA.
